There are actually several potential causes for your presyncope episodes, all of which you should discuss with your doctor
! The first thing that you should check is your blood pressure and heart rate while exerting yourself compared to when you are resting. It takes your body a stronger sympathetic response (almost falling) in order to overcome the high beta blockade in the heart. This is similar to post operative patients with sepsis but their heart rates are "normal" because they are on a beta blocker. If your blood pressure and heart rate fail to "catch up" while you exercise then it points to your blood pressure medication being too high. In fact, have you been taking these medications for a long time? A large dose of beta blocker will prevent your heart from responding appropriately to physiologic demand i.e. exercising. You should discuss changing blood pressure medication or lowering the dosage if appropriate with your doctor. The other possibilities include aortic stenosis, cardiac arrhythmia, dehydration, and adrenal insufficiency. You would benefit from a thorough work up including investigating the above issues as well as getting an EKG
to look for any arrhythmia, perhaps an echocardiogram
to make sure that you blood flow through the valves are normal without valvular stenosis, or prolapse. Depending on how long ago your stents have been and what antiplatelet medication, and what your EKG/echo show you may need another cardiac angiogram.